# SDR AWXA200300605

- Difficulty date: May 28, 2003
- Submitted: May 29, 2003
- Operation: Air carrier
- Aircraft: N186AW
- Make and model: Boeing 737277
- Aircraft serial: 22653
- Aircraft time: 61,516 hours, 50,126 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 900835A
- Condition: Discharged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 8-DAY CHECK THE EMERGENCY EXIT LIGHT ABOVE THE R-2 DOOR WAS FOUND INOPERATIVE. MAINTENANCE REMOVED AND REPLACED THE BATTERY AT EMERGENCY EXIT LIGHT ABOVE THE R-2 DOOR, OPERATIONAL CHECK WAS GOOD.
